Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Got rashes on testicle. Hurts while standing and feels like burning sensation. Any cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
In the last week I started to use my bycycle to work and I got a bad rash between my testicals and anous it's red and it sometimes itches. But only if I walk or standing it hurts and feels like a burning sensation
Posted Wed, 29 Aug 2012 in Testicle Problems
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
From your description, it seems that you are having a rash due to fungal infection in the area.
Along with the fungal infection there can sometimes be some inflammation which causes redness, itching and peeling of the skin.

The generally best way to treat this is with a topical cream which has both a mild steroid element and an antifungal cream. The active ingredients of this cream includes hydrocortisone and the antifungal clotrimazole. Your doctor will be able to provide you with a prescription for this. The brand name of the cream is Lotrisone/ Lotrimin.
I would expect the areas of irritation to slowly respond and improve over two to three weeks.
Do maintain a good hygiene in area and avoid touching with bare fingers to avoid further spread of infection.
You may attach a pic using the "upload your reports" feature on the query page-right hand side.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor